# SDR RAIA201608240001

- Difficulty date: August 24, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N34111
- Make and model: Emb EMB-145XR
- Aircraft serial: 145659
- Aircraft time: 37,399 hours, 21,861 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALTITUDE CLIMBED IN FLIGHT IN AUTO MANUAL NOT TRIED.  INSPECTED OUTFLOW VALVE FITTING & CONNECTORS.   INSPECTED FOR FOD CONDUCTED PRESSURIZATION CHECKED IN AUTO & MANUAL.  OPS CHECKED GOOD AND NO DEFECTS NOTED.
